# SDR FDEA200906302409

- Difficulty date: June 30, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: A53761417206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRSION IN HOLES OF FWD CARGO DOOR  SILL BEAM  REPAIR PERFORMED BY BUSH REPAIR IAW. RAS/EFW/9000161/2009 IS. B, APPROVED BY EA   6-5310-129117.
